MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PARAPAC PLUS 310 STAGE 3; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PARAPAC PLUS 310 STAGE 3; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 530A1167
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: no information was provided.Complaint was confirmed.Demand valve and vrv modules were replaced.Calibration and preventative maintenance were performed.
 
Event or Problem Description
A device was returned for investigation with no reported reason for the return.Upon investigation, a faulty demand valve and vrv was found.No patient harm or involvement was reported.

Brand Name
PARAPAC PLUS 310 STAGE 3
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
bramingham business park
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21037063
Report Number3012307300-2024-15601
Device Sequence Number20967206
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)190128
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown